# SDR FDEA202506110921

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Part number: 146N50851
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 80-065 AFT CARGO COMPARTMENT CEILING STRUCTURE. FLOOR BEAM LOWER FLANGE. F/S   1560 APPROX 10 INCHES FROM R/H SIDEWALL BEAM CORRODED REMOVED DAMAGES AT AFT CARGO LWR FLANGE F/S IAW SRM 51-10-02, FOUND TO BE OUT OF   LIMITS IAW SRM 53-60-51-1A. REPAIRED FLOOR BEAM FLANGE IAW SRM 53-00-51-2R. PARTMARKED   PER GMM 7-1-1001, MAJOR REPAIR
